Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


ziagen side effects, stopping it?
Aug 22, 2005

Stopping it and starting a new set of drugs. Had hive style rashes on chest and back.

Response from Dr. Henry

You should see your HIV doc. A rash alone can sometimes be treated through and could be due to something else depending on what other medications you are taking and other individual clinical issues. If you have other symptoms other than rash then an abacavir hypersensitivity reaction is a major concern so stopping the regimen needs to be strongly considered. KH



Previous
erectile dysfunction since taking cocktail
Next
ziagen regimen stopped

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement